Product-form stationary distributions for deciency zero networks with non-mass action kinetics

Research output: Contribution to journalArticle

Abstract

In many applications, for example when computing statistics of fast subsystems in a multiscale setting, we wish to nd the stationary distributions of systems of continuous time Markov chains. Here we present a class of models that appears naturally in certain averaging approaches whose stationary distributions can be computed explicitly. In particular, we study continuous time Markov chain models for biochemical interaction systems with non-mass action kinetics whose network satises a certain constraint. Analogous with previous related results, the distributions can be written in product form.

Bibliographical metadata

Original languageEnglish
Pages (from-to)2390-2407
JournalThe B.E. Journal of Macroeconomics
Volume78
Issue number12
Early online date27 Oct 2016
DOIs
StatePublished - 1 Dec 2016